# SDR USAA2015010200004

- Difficulty date: December 31, 2014
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 56,380 hours, 20,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PACK 1 TURNED OFF IN CRUISE AT FL 340 DUE TO RAPID FLUCTUATIONS IN PSI 12 - 42.  PSI CAUSING RAPID CHANGES IN CABIN VERTICAL SPEED & EAR DISCOMFORT FOR PAXS.  NO FAULTS WERE FOUND AND NO FURTHER OCCURANCES.
